# SDR MASA20210315086

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 12,508 hours, 7,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Damaged
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO ONE SCREW HOLE IN FUSELAGE SKIN BEWTEEN FR#26 AND FR#27 AND BETWEEN STR 27R AND 28R UNDER FWD CARGO DOOR BUMPER PLATE. REPAIRED SCREW HOLE REF ETD2021-170-006873
